# SDR SWAA982310

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- System (JASC): 5270 · Door Warning System
- Part: Ground Stud
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FWD CARGO DOOR LIGHT CAME ON AFTER TAKEOFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  FOUND DOOR SWITCH GROUND STUD LOOSE, MOVED GROUND TERMINAL FROM GROUND STUD NR GD00200A TO NR GD01008D.  OPS CHECK GOOD AS PER BOEING MM. (LP 185388)
